MAUDE Adverse Event Report: BECKMAN COULTER BIOMEDICAL GMBH AUTOMATE 2550; RADIOASSAY, VITAMIN B12

BECKMAN COULTER BIOMEDICAL GMBH AUTOMATE 2550; RADIOASSAY, VITAMIN B12
Model Number AUTOMATE 2550
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the sorting drive of their automate 2550 is aliquoting the wrong tube and storing the correct tube which resulted in the release of false troponin patient results.The customer reported that there was a change in patient treatment; however, no further information was provided.
 
Additional Manufacturer Narrative
The customer did not provide information relating to the change in patient treatment.Beckman coulter field service engineer (fse) evaluated the automate 2550.The log files from the instrument were reviewed.The fse and application support manager determined that the files indicate that the customer may have had two tubes from two different patients.The log files did not indicate an issue with the instrument.There is no evidence of a instrument malfunction.The customer was satisfied with the support and no further issues were reported.Initial reporter telephone number is (b)(6).The beckman coulter internal identifier is case (b)(4).

Brand Name
AUTOMATE 2550
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
BECKMAN COULTER BIOMEDICAL GMBH
ruppert-mayer-str. 44
muenchen bavaria 81379
GM  81379
Manufacturer (Section G)
BECKMAN COULTER BIOMEDICAL GMBH
sauerbruchstr. 50
münchen 81377
GM   81377
Manufacturer Contact
alexander schwiersch
sauerbruchstr. 50
münchen 81377
GG   81377
MDR Report Key16569801
Report Number3006655511-2023-00006
Device Sequence Number11949046
Product Code CDD
UDI-Device Identifier15099590364083
UDI-Public(01)15099590364083(11)120702
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAUTOMATE 2550
Device Catalogue NumberODL25255
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date03/18/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown